# SDR IXXA20220506104

- Difficulty date: April 14, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 83,617 hours, 36,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fairing
- Part number: 114T7671115
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY RH AFT LWR OF WW DOOR CUT OUT IB SIDE HAS CORROSION. FAS WO N431AZ-01-01 NON ROUTINE 00124
